# SDR SWAA2021100417819

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SHIELD SUPPORT AT B.S. 847+18; R.B.L. 22; W.L. 154. ; / [01] REMOVED ON ACB AFT SHIELD SUPPORT AT BS 847 - BS 867 RBL 22 WL 154 IAW SRM 51-40-02. PART HAS NO ALLOWABLE DAMAGE LIMITS ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0; PARAGRAPH 9.C.; [02] REMOVED ON ACB AFT SHIELD SUPPORT AT BS 847 - BS 867 RBL 22 WL 154 IAW SRM 51-40-02; [03] LOCATED AND DRILLED NEW SHIELD SUPPORT P/N:146A8127Y10 LOT: 1463083-1 AT BS 847+18 RBL 22 WL 154 IAW SRM 51-40-05; [04] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM ; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0; PARAGRAPH 9.C. LOCATED AND DRILLED NEW SHIELD SUPPORT P/N:146A8127Y10 LOT: 1463083-1 AT BS 847+18 RBL 22 WL 154 IAW SRM 51-40-05; [05] VERIFIED CORRECTIVE ACTION ITEM 3 & 4.; [06] OK TO INSTALL; [07] OK TO INSTALL GIVEN.; [08] INSTALLED A NEW AFT CARGO BAY SHIELD SUPPORT AT BS 847+18 BBL 22 WL 154 IAW SRM 51-40-02-0G-0 AND DWG 146A0081; [09] INSPECTION COMPLETE; [10] INSPECTION COMPLETE; [11] UPDATED MEASUREMENTS
